Article citationsMore>>

S. L. Xu, J. C. Liang and L. Yi, “Exact Solution to a Generalized Nonlinear Schrodinger Equation,” Communications in Theoretical Physics, Vol. 53, No. 1, 2010, pp. 159-165.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.